# SDR SWIA202163950

- Difficulty date: November 23, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR STAIR TOP PANEL STRINGER AND FRONT CLIP    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED 1 EA STIFFENER P/N 601R317725-1 AND 1 EA CLIP ON PAX DOOR TOP PANEL DUE TO INTERGRANULAR CORROSION THROUGH ENTIRE THICKNESS OF PART. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31707 REV -E
